A Riemannian Dennis-Moré Condition
In this paper, we generalize from Euclidean spaces to Riemannian manifolds an important result in optimization that guarantees Riemannian quasi-Newton algorithms converge superlinearly.
This paper presents research results of the Belgian Network DYSCO (Dynamical Systems, Control, and Optimization), funded by the Interuniversity Attraction Poles Programme, initiated by the Belgian State, Science Policy Office. The scientific responsibility rests with its authors.
This work was performed in part while the first author was a Visiting Professor at the Institut de mathématiques pures et appliquées (MAPA) at Université catholique de Louvain.
- 4.Baker, C.G.: Riemannian manifold trust-region methods with applications to eigenproblems. Ph.D. thesis, School of Computational Science, Florida State University (2008) Google Scholar
- 6.Dreisigmeyer, D.W.: Direct search algorithms over Riemannian manifolds (2006). Optimization Online 2007-08-1742 Google Scholar
- 9.Helmke, U., Moore, J.: Optimization and Dynamical Systems. Springer, Berlin (1994) Google Scholar
- 10.Qi, C.: Numerical optimization on Riemannian manifolds. Ph.D. thesis, Florida State University, Tallahassee, FL, USA (2011) Google Scholar
- 11.Smith, S.T.: Optimization techniques on Riemannian manifolds. In: Bloch, A. (ed.) Hamiltonian and Gradient Flows, Algorithms and Control. Fields Inst. Commun., vol. 3, pp. 113–136. Amer. Math. Soc., Providence (1994) Google Scholar